# SDR SWAA2016081754872

- Difficulty date: August 11, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 42,349 hours, 30,967 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB CRACKED, 20 INCHES AFT FROM FORWARD SPAR WS 92.70.    REPAIRED THE STAB IAW SRM.
